Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 7, NWS Nashville, TN

February 20, 20146 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Feb 20, 2014, 7:15 PM CST for 6 counties in Tennessee. It was in force for 45 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2014, 7:15 PM CST (01:15 UTC)
Expired
Feb 20, 2014, 8:00 PM CST
In force
45 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Dickson County, TN, Hickman County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 54 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 7:50 PM CSTTSTM WND DMG11 Wsw Franklin, TN18 INCH TREE BLOCKING MOBLEYS CUT ROAD AT BOSTON ZETA CUT ROAD
Feb 20, 7:59 PM CSTTSTM WND DMGFairview, TNTREE DOWN ON HOUSE IN FAIRVIEW
Feb 20, 8:00 PM CSTTSTM WND DMGFranklin, TNTREES WERE BLOWN DOWN ONTO SIX VEHICLES ON MAGNOLIA DRIVE
Feb 20, 8:00 PM CSTTSTM WND DMGFranklin, TNTWO TREES DOWN BLOCKING DEL RIO PIKE
Feb 20, 8:00 PM CSTTSTM WND DMGSpring Hill, TNPOWER LINES DOWN ON WILLIAMSON COUNTY AND MAURY COUNTY LINE CAUSING A FIRE
Feb 20, 8:05 PM CSTTSTM WND DMG5 Ese Franklin, TNLARGE TREE DOWN ACROSS PATTON ROAD IN ARRINGTON
Feb 20, 8:10 PM CSTTSTM WND DMG5 Nw Eagleville, TNTRAINED SPOTTER REPORTED TREES DOWN ON HORTON HIGHWAY NEAR COLLEGE GROVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 2:23 PM CSTTornado WatchSPC7 hr
Feb 20, 6:49 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

851 
WUUS54 KOHX 210115
SVROHX
TNC043-081-101-117-119-187-210200-
/O.NEW.KOHX.SV.W.0007.140221T0115Z-140221T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
715 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  EASTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
  EASTERN LEWIS COUNTY IN MIDDLE TENNESSEE...
  NORTHERN MARSHALL COUNTY IN MIDDLE TENNESSEE...
  MAURY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 800 PM CST

* AT 713 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
  EXTENDED FROM 7 MILES SOUTHWEST OF DICKSON TO 8 MILES SOUTH OF
  HOHENWALD...AND WERE MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CENTERVILLE...COLUMBIA...FRANKLIN...MOUNT PLEASANT...FAIRVIEW...
  SPRING HILL...BRENTWOOD...LYLES...GORDONSBURG...BON AQUA...
  HAMPSHIRE AND PRIMM SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STRONG BUILDING...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3601 8750 3606 8718 3604 8705 3599 8703
      3606 8693 3597 8662 3591 8663 3584 8660
      3583 8663 3580 8661 3579 8666 3575 8670
      3572 8670 3569 8664 3558 8667 3558 8663
      3553 8666 3546 8741
TIME...MOT...LOC 0114Z 237DEG 52KT 3604 8748 3545 8758

$$

21
1 follow-up statement
973 
WWUS54 KOHX 210141
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
741 PM CST THU FEB 20 2014

TNC043-081-101-117-119-187-210200-
/O.CON.KOHX.SV.W.0007.000000T0000Z-140221T0200Z/
WILLIAMSON TN-DICKSON TN-HICKMAN TN-LEWIS TN-MARSHALL TN-MAURY TN-
741 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR MAURY...NORTHERN MARSHALL...EASTERN LEWIS...EASTERN HICKMAN...
SOUTHEASTERN DICKSON AND WILLIAMSON COUNTIES...

AT 736 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES NORTH OF FAIRVIEW
TO HAMPSHIRE...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
ASHLAND CITY TO 11 MILES WEST OF COLUMBIA...MOVING NORTHEAST AT 60
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANTA
FE...NATCHEZ TRACE AT HIGHWAY 96...LEIPERS FORK...I-65 EAST OF
COLUMBIA...SPRING HILL...THOMPSONS STATION...TRIUNE...NOLENSVILLE...
FRANKLIN...CHAPEL HILL AND BRENTWOOD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3573 8745 3604 8733 3606 8718 3604 8705
      3599 8703 3605 8693 3597 8662 3591 8663
      3584 8660 3583 8663 3580 8662 3575 8670
      3572 8670 3569 8664 3558 8667 3558 8663
      3553 8666 3546 8741
TIME...MOT...LOC 0141Z 237DEG 52KT 3625 8707 3566 8718

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 7:14 PM CST, 1 minute earlier.

Area forecast discussion, Feb 20, 7:14 PM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
714 PM CST THU FEB 20 2014

.UPDATE...
UPDATED THE SUITE OF FORECAST PRODUCTS TO MENTION IMPACTS OF
TORNADO WATCH NUMBER 16 UNTIL 3 AM.
&&

.PREV DISCUSSION... /ISSUED 604 PM CST THU FEB 20 2014/

UPDATE...
UPDATED TO REMOVE THROUGH LATE AFTERNOON GROUPING FROM ZONE
FORECAST PRODUCT.

PREV DISCUSSION.../ISSUED 525 PM CST THU FEB 20 2014/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION...00Z AVIATION DISCUSSION.
ANTICIPATE MULTIPLE AMENDMENTS THRU AT LEAST 21/06Z PER ACTUAL
FLUCTUATIONS IN WINDS...CEILINGS...TSTM...AND RAINFALL IMPACTS.
ALONG WITH STRONG PRESSURE GRADIENT CONCERNS ALONG AND AHEAD OF
EXPECTED SQUALL LINE EXPECTED TO MOVE ACROSS MID STATE...EMBEDDED
SVR TSTMS COULD PRODUCE VRB WIND GUSTS AT OR GREATER THAN 50KTS.
AVIATION INTEREST NEED TO PAY SPECIAL ATTENTION TO RAPIDLY
CHANGING WX CONDITIONS THRU THE MID STATE THRU AT LEAST 21/06Z.
WILL GO WITH A TIME FRAME OF POTENTIAL IMPACTS CKV 21/00Z-21/02Z...
BNA 21/01Z-21/03Z...AND CSV 21/03Z-21/05Z...WITH PREDOMINATE MVFR
CEILINGS AND IFR VSBYS DURING THESE TIME PERIODS.

PREV DISCUSSION.../ISSUED 447 PM CST THU FEB 20 2014/

DISCUSSION...
UPDATED TO BREAK OUT LATE AFTERNOON GROUPING IN THE ZONE FORECAST
PRODUCT FOR GREATER CLARIFICATION FOR FORECAST THROUGH LATE
AFTERNOON HOURS AND FOR TONIGHT.

PREV DISCUSSION.../ISSUED 348 PM CST THU FEB 20 2014/

POTENTIAL FOR SEVERE THUNDERSTORMS THIS EVENING AND TONIGHT AS
STRONG COLD FRONT SWEEPS THROUGH...

SHORT TERM...AS OF 330 PM, THUNDERSTORMS WERE ALREADY DEVELOPING
OVER THE EXTREME NORTHWESTERN PART OF OUR CWA. INTERMEDIATE 20Z
OHX SOUNDING STILL SHOWED A WARM NOSE AROUND 700MB, AS DID THE
EARLIER 12Z SOUNDING. HOWEVER, FORECAST RUC SOUNDINGS CONTINUE TO
SUGGEST AN EROSION OF THE INHIBITING NOSE THROUGH OUR NORTHWESTERN
COUNTIES, AS INDICATED BY THE ONGOING THUNDERSTORMS.

RECORD WARMTH WAS RECORDED OVER THE MID STATE TODAY, WITH
NASHVILLE EQUALING A RECORD HIGH OF 78 DEGREES. WINDS CONTINUE TO
GUST TO BETWEEN 35 AND 40 MPH OVER OUR WESTERN COUNTIES, IN
ADVANCE OF THE STORMS.

A TORNADO WATCH IS IN EFFECT UNTIL 9PM FOR OUR MOST WESTERN
COUNTIES, AND IT WOULD NOT BE SURPRISING TO SEE SEVERE WEATHER
WATCHES EXTENDED INTO OTHER PARTS OF THE MID STATE LATER THIS
EVENING.

STILL LOOKS LIKE THE STRONG COLD FRONT, NOW LOCATED BACK OVER
SOUTHEASTERN MISSOURI, WILL SWEEP RAPIDLY EASTWARD ACROSS THE MID
STATE BETWEEN 00Z AND 06Z THIS EVENING, WITH AN ATTENDANT SQUALL
LINE, AND THE EXPECTATION FOR SOME DAMAGING STRAIGHT LINE WINDS,
LARGE HAIL, AND POSSIBLY A FEW TORNADOES AS WELL.

THERE WILL BE A SLIGHT CHANCE FOR LINGERING SHOWERS IN THE
MORNING, ALONG THE CUMBERLAND PLATEAU. OTHERWISE, TOMORROW SHOULD
BRING SOME DRIER AND MUCH QUIETER WEATHER, WITH AFTERNOON HIGHS
IN THE 50S.

UNSEASONABLY MILD TEMPERATURES REMAIN OVER THE UPCOMING WEEKEND,
WITH DAYTIME HIGHS FORECAST TO BE IN THE 60S BOTH SATURDAY AND
SUNDAY.

LONG TERM...A GENERAL COOL DOWN OCCURS NEXT WEEK, WITH HIGHS
FALLING TO THE 40S AND 50S MONDAY AND TUESDAY AND INTO THE 40S FOR
WEDNESDAY AND THURSDAY. HAVE TRENDED TOWARD THE COOLER ECMWF FOR
THE LATTER PERIODS, AS BOTH GFS AND ECMWF SUGGEST SOME PRETTY GOOD
DEEPENING OF UPPER TROUGH BY NEXT WEDNESDAY AND THURSDAY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TNZ009>011-029>034-
063>066-077>080.

WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR TNZ005>008-023>028-
056>062-075-093>095.
&&

31
Hazardous weather outlook, Feb 20, 5:18 AM CST, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
518 AM CST THU FEB 20 2014

TNZ009>011-029>034-063>066-077>080-211115-
MACON-CLAY-PICKETT-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-
FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY-
VAN BUREN-
518 AM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL
OCCUR TODAY AND TONIGHT AHEAD OF A STRONG COLD FRONT THAT WILL
MOVE ACROSS THE REGION.

DURING THE LATE AFTERNOON A SQUALL LINE OF STRONG TO SEVERE
THUNDERSTORMS IS EXPECTED TO ENTER WESTERN MIDDLE TENNESSEE AND
MOVE EASTWARD DURING THE EVENING. THE MAIN THREAT FROM THESE STORMS
WILL BE DAMAGING STRAIGHT LINE WINDS...ALTHOUGH ISOLATED TORNADOES
ARE POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHICH COULD
CAUSE PONDING OF WATER IN LOW LYING AREAS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

TNZ005>008-023>028-056>062-075-093>095-211115-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES-
518 AM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL
OCCUR TODAY AND TONIGHT AHEAD OF A STRONG COLD FRONT THAT WILL
MOVE ACROSS THE REGION.

DURING THE LATE AFTERNOON A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS
IS EXPECTED TO ENTER WESTERN MIDDLE TENNESSEE AND MOVE EASTWARD DURING
THE EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT
LINE WINDS...ALTHOUGH ISOLATED TORNADOES ARE POSSIBLE. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE WHICH COULD CAUSE PONDING OF WATER IN LOW
LYING AREAS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

BOYD
01

In the hours before

Special weather statement, Feb 20, 4:40 PM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
440 PM CST THU FEB 20 2014

TNZ005-023-024-202330-
HOUSTON-HUMPHREYS-STEWART-
440 PM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...HUMPHREYS AND STEWART
COUNTIES...

AT 436 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CAMDEN...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS IN THE PATH INCLUDE HOUSTON COUNTY AIRPORT...TENNESSEE
RIDGE...ERIN AND CUMBERLAND CITY.

WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3653 8768 3643 8760 3634 8758 3634 8752
      3633 8751 3612 8792 3617 8792 3619 8794
      3622 8796 3628 8795 3635 8798

TB12
Special weather statement, Feb 20, 5:09 PM CST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
509 PM CST THU FEB 20 2014

TNZ005-006-023-202345-
HOUSTON-MONTGOMERY-STEWART-
509 PM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...MONTGOMERY AND STEWART
COUNTIES...

AT 506 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BIG ROCK...MOVING
NORTHEAST AT 55 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PALMYRA...WOODLAWN AND
CLARKSVILLE.

WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3664 8712 3655 8714 3629 8760 3649 8776
      3665 8744 3665 8719

TB12
Local storm report, Feb 20, 7:08 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
708 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     5 S LINDEN              35.54N  87.84W
02/20/2014                   PERRY              TN   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN. HALF INCH HAIL WAS ALSO
            REPORTED.

&&

EVENT NUMBER OHX1400166

TJ
Local storm report, Feb 20, 7:10 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
710 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             5 NNE ASHLAND CITY      36.34N  87.03W
02/20/2014  E1.00 INCH       CHEATHAM           TN   TRAINED SPOTTER

&&

EVENT NUMBER OHX1400167

TJ

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 6:34 PM CSTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry56 min
Feb 20, 6:34 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery, Robertson26 min
Feb 20, 6:41 PM CSTSevere Thunderstorm WarningOHXLawrence, Wayne49 min
Feb 20, 6:58 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson32 min
Feb 20, 7:14 PM CSTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys16 min
Feb 20, 7:15 PM CSTTornado WarningOHXRobertson, Sumner30 min
Feb 20, 7:25 PM CSTSevere Thunderstorm WarningOHXRobertson, Sumner35 min
Feb 20, 7:28 PM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury, Wayne47 min
Feb 20, 7:31 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner44 min
Feb 20, 7:56 PM CSTTornado WarningOHXDavidson, Maury, Rutherford, Williamson34 min
Feb 20, 8:07 PM CSTSevere Thunderstorm WarningOHXDavidson, Macon, Robertson, Rutherford, Sumner, Trousdale and 1 more38 min
Feb 20, 8:09 PM CSTTornado WarningOHXDavidson, Sumner, Wilson36 min
Feb 20, 8:18 PM CSTSpecial Weather StatementOHXGiles, Lawrence, Marshall, Rutherford42 min
Feb 20, 8:23 PM CSTSevere Thunderstorm WarningOHXRutherford, Wilson37 min
Feb 20, 8:35 PM CSTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson25 min
Feb 20, 8:37 PM CSTSevere Thunderstorm WarningOHXClay, DeKalb, Jackson, Macon, Smith, Sumner and 2 more38 min
Feb 20, 8:52 PM CSTSpecial Weather StatementOHXGiles, Marshall38 min
Feb 20, 9:07 PM CSTSevere Thunderstorm WarningOHXGiles, Marshall38 min
Feb 20, 9:08 PM CSTSevere Thunderstorm WarningOHXClay, DeKalb, Jackson, Overton, Pickett, Putnam and 2 more37 min
Feb 20, 9:24 PM CSTTornado WarningOHXClay, Jackson, Overton36 min
Feb 20, 9:40 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren35 min
Feb 20, 9:41 PM CSTSevere Thunderstorm WarningOHXDeKalb, Putnam, White34 min
Feb 20, 9:45 PM CSTSevere Thunderstorm WarningOHXDeKalb, Fentress, Overton, Pickett, Putnam, White45 min
Feb 20, 9:47 PM CSTTornado WarningOHXClay, Overton, Pickett13 min
Feb 20, 10:03 PM CSTTornado WarningOHXBedford, Coffee27 min
Feb 20, 10:14 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Grundy, Van Buren, Warren61 min
Feb 20, 10:15 PM CSTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, White45 min
Feb 20, 10:26 PM CSTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam34 min
Feb 20, 10:29 PM CSTTornado WarningOHXCoffee, Grundy31 min
Feb 20, 11:19 PM CSTSpecial Weather StatementOHXCumberland56 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.